MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(03)00095-3

Медицинская библиотека · American journal of ophthalmology · 2003

Acute retinal necrosis following epidural steroid injections.

Browning David J

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a side effect of epidural corticosteroid injections for back pain.

DESIGN

Case series.

METHODS

Review of clinical charts and photographs.

SETTING

Private retina practice.

RESULTS

Two patients developed acute retinal necrosis syndrome following epidural corticosteroid injections for back pain. Referral was delayed in one patient. One patient developed bilateral secondary rhegmatogenous retinal detachment, and both developed secondary macular pucker.

CONCLUSIONS

Acute retinal necrosis can follow epidural corticosteroid injections. Patients should be warned about this possibility and advised to report should photopsias, photosensitivity, blurred vision, or new floaters develop after treatment. Orthopedists should be aware of the complication and promptly refer patients with symptoms for dilated fundus examination by an ophthalmologist.

Для цитирования: Browning David J. Acute retinal necrosis following epidural steroid injections.. American journal of ophthalmology. 2003. DOI: 10.1016/s0002-9394(03)00095-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.